Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 58, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2014, 3:42 PM MDT for Cherry County, Hooker County, Thomas County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 3:42 PM MDT (21:42 UTC)
- Expired
- Jun 3, 2014, 4:30 PM MDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Hooker County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 36 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 3:55 PM MDT | HAIL 1 | 3 N Seneca, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 8:36 AM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 3, 2:11 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
932
WUUS53 KLBF 032142
SVRLBF
NEC031-091-171-032230-
/O.NEW.KLBF.SV.W.0058.140603T2142Z-140603T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
442 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
NORTHWESTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 530 PM CDT/430 PM MDT/
* AT 339 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
SENECA...AND MOVING EAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. TENNIS BALL SIZE HAIL WAS
REPORTED IN MULLEN.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THEDFORD...BROWNLEE...NORWAY AND HIGHWAY 83 CROSSING THE NORTH LOUP
RIVER.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 151 AND 176.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 188 AND 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4244 10018 4243 10017 4218 10017 4195 10063
4193 10098 4226 10101 4246 10018
TIME...MOT...LOC 2141Z 253DEG 31KT 4213 10079
HAIL...2.50IN
WIND...60MPH
$$
MASEK2 follow-up statements
726
WWUS53 KLBF 032202
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
502 PM CDT TUE JUN 3 2014
NEC091-032212-
/O.CAN.KLBF.SV.W.0058.000000T0000Z-140603T2230Z/
HOOKER NE-
402 PM MDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOOKER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4218 10017 4195 10063 4198 10072 4225 10079
4246 10018
TIME...MOT...LOC 2202Z 265DEG 36KT 4209 10052
$$
NEC031-171-032230-
/O.CON.KLBF.SV.W.0058.000000T0000Z-140603T2230Z/
THOMAS NE-CHERRY NE-
502 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY AND NORTH CENTRAL THOMAS COUNTIES UNTIL 530 PM CDT/430 PM
MDT/...
AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
THEDFORD...AND MOVING EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CHERRY AND NORTHERN
THOMAS COUNTIES.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 151 AND 174.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 202 AND 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4218 10017 4195 10063 4198 10072 4225 10079
4246 10018
TIME...MOT...LOC 2202Z 265DEG 36KT 4209 10052
HAIL...1.75IN
WIND...60MPH
$$
MASEK116
WWUS53 KLBF 032226
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
526 PM CDT TUE JUN 3 2014
NEC031-171-032236-
/O.EXP.KLBF.SV.W.0058.000000T0000Z-140603T2230Z/
THOMAS NE-CHERRY NE-
526 PM CDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY AND NORTH
CENTRAL THOMAS COUNTIES WILL EXPIRE AT 530 PM CDT/430 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
LAT...LON 4218 10017 4195 10063 4198 10072 4225 10079
4246 10018
TIME...MOT...LOC 2226Z 265DEG 36KT 4211 10020
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:31 PM MDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 3, 2:31 PM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 331 PM CDT TUE JUN 3 2014 .SYNOPSIS... ISSUED AT 329 PM CDT TUE JUN 3 2014 A BROAD BELT OF STRONG WINDS ALOFT STRETCHING FROM SRN CANADA TO THE CNTL/SRN PLAINS WILL CONTINUE IN PLACE THROUGH FRIDAY. WINDS AT 500 MB WILL INCREASE TO 40 TO 50 KTS AT TIMES WHICH WILL SUPPORT RELATIVELY HIGH VALUES OF BULK SHEAR AND THE DEVELOPMENT OF STRONG OR SEVERE THUNDERSTORMS. MOISTURE WILL CONTINUE IN PLACE AT TIMES FOR RAINFALL. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 VERY ACTIVE WEATHER AFTERNOON WILL CONTINUE INTO THE EVENING HOURS. CAPE VALUES HAVE SOARED TO 4K TO 6K J/KG AND AS CAP CONTINUES TO WEAKEN THE THUNDERSTORMS TO INCREASE. SPC HAS SLIGHT RISK TO MODERATE RISK FOR LARGE HAIL/DAMAGING WINDS/TORNADOES ACROSS THE CWA. PV ANOMALY MOVING ACROSS THE ROCKIES WILL AID IN FOCUSING DEVELOPMENT...ALONG WITH OUTFLOW FROM EARLIER CONVECTION. ACTIVITY WILL QUICKLY TRANSITION EAST INTO AN MCS WITH CLEARING SKIES OVERNIGHT. THE CLEARING SKIES WILL ALLOW FOR TEMPS TO COOL WITH FOG/LOW STRATUS DEVELOPING. THE FOG WILL QUICKLY LIFT WITH MOSTLY SUNNY SKIES FOR THE AFTERNOON. COOLER AIR SETTLES ACROSS THE AREA WITH HIGHS IN THE 70S TO LOWER 80S. THE NEXT DISTURBANCE ARRIVES ACROSS THE PANHANDLE FOR THE AFTERNOON WITH A SLIGHT CHANCE FOR THUNDERSTORMS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH WEDNESDAY NIGHT WITH AN MCS OR TWO DEVELOPING ON THE CNTL HIGH PLAINS/BLACK HILLS. THESE SYSTEMS SHOULD MOVE EAST SOUTHEAST INTO EASTERLY UPSLOPE LOW LEVEL FLOW AROUND 30 KT. THE SPC HAS OUTLOOKED AREAS GENERALLY ALONG AND WEST OF HIGHWAY 83 FOR SEVERE STORM DEVELOPMENT. IN THE WAKE OF THE STORMS WEDNESDAY NIGHT...HIGH PRESSURE BUILDS INTO NCNTL NEB THURSDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE HIGH PLAINS OF WYOMING AND WRN NEB. THE NAM SHOWS CONVECTION DEVELOPING THURSDAY MORNING ACROSS WRN NEB MOVING INTO NCNTL NEB DURING THE AFTN. IT IS UNCLEAR HOW ORGANIZED THIS CONVECTION WILL BE GIVEN THE TIMING OF THE DISTURBANCE. BULK SHEAR AND INSTABILITY ARE FAIRLY MODEST...25 TO 35 KT AND LIFTED INDICES OF AROUND -4 TO -6 C. ON FRIDAY...UPSLOPE FLOW STRENGTHENS BUT FOCUSES A BIT FARTHER SOUTH ACROSS ERN COLO AND THE SRN NEB PANHANDLE DURING THE AFTN. INSTABILITY/LIFTED INDICES AND BULK SHEAR INCREASE TO AROUND -8C AND 40 KTS WHICH SHOULD SUPPORT SUPERCELL DEVELOPMENT...INITIALLY ACROSS THE HIGH PLAINS OF ERN COLO AND THE CHEYENNE DIVIDE WHICH WOULD MOVE EAST SOUTHEAST INTO SWRN NEB LATE FRIDAY AFTN. THE TEMPERATURE FORECAST FOLLOWS A TRADITIONAL MODEL BLEND FOR HIGHS MOSTLY IN THE UPPER 70S TO NEAR 80 EXCEPT ACROSS THE NORTHWEST FRIDAY WHERE UPPER 60S SHOULD PREVAIL. FRIDAY NIGHT THROUGH TUESDAY...STRONG OR SEVERE STORMS EXIT THE FCST AREA FRIDAY NIGHT TO BE FOLLOWED BY MORE STABLE BUT WET CONDITIONS. A SHOT OF CANADIAN HIGH PRESSURE AND COLD AIR ALOFT SUGGEST THE POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. A SECOND REINFORCING COLD FRONT AND CANADIAN HIGH MOVES THROUGH MONDAY AND MONDAY NIGHT FOR A CHANCE SHOWERS AND THUNDERSTORMS. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DROP THROUGH THE NRN HIGH PLAINS NEXT TUESDAY WHICH COULD PRODUCE ADDITIONAL TSTMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 113 PM CDT TUE JUN 3 2014 BUSY AFTERNOON WITH STRONG TO SEVERE THUNDERSTORMS. IMPACT ALREADY AT KVTN AND EXPECTED THE STORMS TO IMPACT KVTN AND POINTS SOUTH AND EAST. LESS CONFIDENCE FOR KLBF AS DEVELOPMENT EXPECTED NEAR THE TERMINAL...AND COULD BE FURTHER EAST. THIS AFTERNOON INTO THE EVENING WE WILL CONTINUE TO MONITOR CLOSELY AND WATCH FOR AMENDMENTS AS IMPACT FOR THUNDERSTORM TIMING BECOMES MORE CERTAIN. OVERNIGHT ACTIVITY PUSHES EAST...HOWEVER MODELS IN GOOD AGREEMENT WITH LOW IFR CIGS/FOG DEVELOPING OVERNIGHT INTO THE EARLY MORNING HOURS. VFR CONDITIONS DEVELOP BY MID MORNING ACROSS THE ENTIRE AREA. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CDC SHORT TERM...MASEK LONG TERM...CDC AVIATION...MASEK
Hazardous weather outlook, Jun 3, 2:33 PM MDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT TUE JUN 3 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-042045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CDT TUE JUN 3 2014 /233 PM MDT TUE JUN 3 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND MOVE EAST THROUGH THE EVENING HOURS. VERY LARGE HAIL AND DAMAGING WINDS ARE LIKELY AND TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY NIGHT AND THURSDAY. IN FACT...BECAUSE OF A FRONT SHIFTING BACK AND FORTH ACROSS THE CENTRAL PLAINS...THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH SATURDAY EVENING WITH THE HIGHEST PROBABILITY FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THROUGH 8 PM CDT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jun 3, 3:00 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 15 NNW TAYLOR 41.97N 99.49W
06/03/2014 E1.00 INCH LOUP NE PUBLIC
&&
JGOMEZLocal storm report, Jun 3, 3:12 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
412 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 5 N TAYLOR 41.84N 99.38W
06/03/2014 E60 MPH LOUP NE PUBLIC
ESTIMATED WIND GUST OF 60 MPH.
&&
JGOMEZLocal storm report, Jun 3, 3:26 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
426 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND GST BURWELL 41.78N 99.13W
06/03/2014 E60 MPH GARFIELD NE TRAINED SPOTTER
WIND BLOWING AT LEAST 60 MPH WITH TREES BENDING OVER AND
HAIL JUST BEGINNING TO FALL. A DARK LOWERING OF CLOUDS
WAS NOTED TO THE SOUTH.
&&
CCOLELocal storm report, Jun 3, 3:29 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL BURWELL 41.78N 99.13W
06/03/2014 E1.00 INCH GARFIELD NE LAW ENFORCEMENT
60 MPH WIND ESTIMATED ALSO
&&
CCOLELocal storm report, Jun 3, 3:33 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
433 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL THEDFORD 41.98N 100.57W
06/03/2014 E1.00 INCH THOMAS NE LAW ENFORCEMENT
&&
CCOLELocal storm report, Jun 3, 3:34 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
434 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL THEDFORD 41.98N 100.57W
06/03/2014 E1.75 INCH THOMAS NE LAW ENFORCEMENT
COVERING THE GROUND
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:54 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 36 min |
| Jun 3, 10:13 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 47 min |
| Jun 3, 10:59 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 46 min |
| Jun 3, 11:41 AM MDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 49 min |
| Jun 3, 12:16 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 44 min |
| Jun 3, 1:49 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 25 min |
| Jun 3, 2:47 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 58 min |
| Jun 3, 2:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 47 min |
| Jun 3, 3:08 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 52 min |
| Jun 3, 3:18 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 42 min |
| Jun 3, 3:32 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 43 min |
| Jun 3, 3:53 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 39 min |
| Jun 3, 3:57 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 48 min |
| Jun 3, 4:11 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 49 min |
| Jun 3, 4:24 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 51 min |
| Jun 3, 4:54 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Garfield, Loup | 51 min |
| Jun 3, 4:57 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 63 min |
| Jun 3, 5:05 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 40 min |
| Jun 3, 5:10 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 30 min |
| Jun 3, 5:20 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| Jun 3, 5:41 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 49 min |
| Jun 3, 5:47 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 58 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.